LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Rifmapin and whooshing in right ear?

 - UBBFriend: Email this page to someone!    
Author Topic: Rifmapin and whooshing in right ear?
ladeedah
LymeNet Contributor
Member # 21642

Icon 1 posted      Profile for ladeedah     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am writing because I want to make sure this is somewhat normal and I am not going insane.

Since starting Rifampin almost two weeks ago, I started to hear a whooshing sound in my right ear two nights ago. It only happens at night (so far) and is really, really annoying.

I have read other posts saying it sounds like your own heartbeat, which I guess is true.

I know its called tinnitus, but can this be caused by the abx?

Or is the meds working to kill off some bugs?

I am also on Biaxin, but have been on that before and had never had this problem.

I have had Lyme for a year and half now and never ever had this symptom during my treatment.

I have also read that "tinnitus" is a side effect of Rifampin.

Any advice or opinions greatly appreciated.

Posts: 134 | From NY | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
Haley
Frequent Contributor (1K+ posts)
Member # 22008

Icon 1 posted      Profile for Haley     Send New Private Message       Edit/Delete Post   Reply With Quote 
I do feel my head swelling and a fullness in the ears. Tinnitus usually refers to ringing in the ears.

I didn't realize that Rifampin was one of the culprits of Tinnitus. I have had some ringing lately but I am taking Zith every day and I thought that might be the cause.

Has anyone here gotten Tinnitus or ear problems in general from Rifampin?

Posts: 2232 | From USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
ladeedah
LymeNet Contributor
Member # 21642

Icon 1 posted      Profile for ladeedah     Send New Private Message       Edit/Delete Post   Reply With Quote 
I found the link on some med site that I was not familiar with, so it may have been incorrect.

Just don't know what the cause would be? Started after I took that.

Is it a herx? And I left out a word (sorry I am tired), is called "pulsatile tinnitus".

Posts: 134 | From NY | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
ladeedah
LymeNet Contributor
Member # 21642

Icon 1 posted      Profile for ladeedah     Send New Private Message       Edit/Delete Post   Reply With Quote 
Anyone else get whooshing in their ear?
Posts: 134 | From NY | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.